UM  > 科技學院  > 土木及環境工程系
Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearites
G. K. ER; V. P. IU
2012-03-01
Source PublicationInternational Journal of Computational Methods
ISSN0219-8762
Volume9Issue:1
Other Abstract

In this paper, the probabilistic solutions of the multi-degree-of-freedom (MDOF) or large-scale stochastic dynamic systems with polynomial type of nonlinearity and excited by Gaussian white noise excitations are obtained and investigated with the subspace method proposed recently by the authors. The space of the state variables of large-scale nonlinear stochastic dynamic (NSD) system excited by white noises is separated into two subspaces. Both sides of the FokkerPlanckKolmogorov (FPK) equation corresponding to the NSD system is then integrated over one of the subspaces. The FPK equation for the joint probability density function of the state variables in another subspace is formulated. Therefore, the FPK equation in low dimensions is obtained from the original FPK equation in high dimensions and it makes the problem of obtaining the probabilistic solutions of large-scale NSD systems solvable with the exponential polynomial closure (EPC) method. A simple flexural beam on nonlinear elastic springs is analyzed with the subspace method to show the effectiveness of the subspace-EPC method in this case.

KeywordFokkerplanck Equation Nonlinear Stochastic Dynamic Probabilistic Solution Subspace-epc
DOIhttps://doi.org/10.1142/S0219876212400178
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mathematics
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000302997100017
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD, 5 TOH TUCK LINK, SINGAPORE 596224, SINGAPORE
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Corresponding AuthorG. K. ER
AffiliationDepartment of Civil and Environmental Engineering University of Macau, Macau SAR, P. R. China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
G. K. ER,V. P. IU. Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearites[J]. International Journal of Computational Methods,2012,9(1).
APA G. K. ER,&V. P. IU.(2012).Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearites.International Journal of Computational Methods,9(1).
MLA G. K. ER,et al."Subspace method for analyzing large-scale nonlinear stochastic dynamic systems with polynomial type of nonlinearites".International Journal of Computational Methods 9.1(2012).
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[G. K. ER]'s Articles
[V. P. IU]'s Articles
Baidu academic
Similar articles in Baidu academic
[G. K. ER]'s Articles
[V. P. IU]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[G. K. ER]'s Articles
[V. P. IU]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.